Isometric Composition Operators between Two Weighted Hardy Spaces
Nakazi, Takahiko
Nihonkai Math. J., Tome 17 (2006) no. 1, p. 111-124 / Harvested from Project Euclid
Publié le : 2006-05-15
Classification: 
@article{1273587696,
     author = {Nakazi, Takahiko},
     title = {Isometric Composition Operators between Two Weighted Hardy Spaces},
     journal = {Nihonkai Math. J.},
     volume = {17},
     number = {1},
     year = {2006},
     pages = { 111-124},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1273587696}
}
Nakazi, Takahiko. Isometric Composition Operators between Two Weighted Hardy Spaces. Nihonkai Math. J., Tome 17 (2006) no. 1, pp.  111-124. http://gdmltest.u-ga.fr/item/1273587696/